# SDR YENA2021033000193

- Difficulty date: February 26, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N708JB
- Make and model: Airbus A320-232
- Aircraft serial: 3479
- Aircraft time: 49,757 hours, 17,396 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Servo
- Part number: C247361001
- Part serial: H3766
- Condition: Failed
- Location: Nlg Steering
- Part time: 49,759 hours, 17,396 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1652, MCO-BOS. ECAM ""WHEEL N/W STRG FAULT"". IN FLIGHT OCCURRENCE, NO STEERING ON GROUND; PER AIRMAN REPORTS FOUND NOSE WHEEL STEERING SERVO CONTROL AT FAULT. R & R SERVO CONTROL PER AMM 32-51-51 OPS CHECK AND LEAKS GOOD. NO LEAKS NOTED.
